MathSciNet Relay Station
MathSciNet bibliographic data
MR1276702 65N30 (49J40 65K10)
Hoppe, R. H. W.; Kornhuber, R. Adaptive multilevel methods for obstacle problems. SIAM J. Numer. Anal. 31 (1994), no. 2, 301–323.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement